NO IMPROVEMENT YET

by June
(Queensland, Australia)

I am 43 and have been using Natpro for 4 months (4 cycles) without any noticable effect. I started using it for extreme tiredness/fatigue, no energy, insomnia, irritable, moody, depression, and generally feeling unwell.

I had post natal depression 6 years ago and was on antidepressants for about 3 years but came off those about 2 years ago. At first (after starting Natpro) I felt worse, but am persevering due to effects of oestogen dominance.

My question is this: should I keep using the Natpro or stop? As I am thinking I should have had some improvement by now. And also why is it that some women respond so quickly to Progesterone whilst others can take weeks/months? Thanks for your time, but I am on the verge of giving up. I have been using the cream as directed 4.25ml per day for last 14 days of cycle.

Thanks again, and thanks for setting up such a wonderful web-site. It has been helpful just to know that I am not alone with my symptoms and that people like you are here to help and understand as you have been through so much yourself.

Comments for NO IMPROVEMENT YET

Click here to add your own comments

Jun 17, 2010
Don't give up !
by: Michelle

Hi June, I am 43 years old as well, with some of the same issues that you are having. I simlpy increased my dosage to about 100-150mg.per day, splitting it into two applications per day. In the morning I use less, and at night I use more as it calms me and helps me sleep. I have been using it for about three months total and with the higher dosage have seen MAJOR RESULTS. I have only been using the higher dosage for about one month now and it has made a world of difference. I also use it EVERY day, as my symptons came back with a vengance when I would take a break from it. My Doctor said that it was safe to use that way until the symtons go away. Then I will use less until I find the dosage that is right for me. I feel for you, I know what you are going through. Good Luck.

Jun 19, 2010
NO IMPROVEMENT YET
by: Wray

Hi June I'm pleased your persevering through the oestrogen dominance, as many give up. But if you're still feeling those affects, then you are not using enough. Currently you are getting about 140mg/day, I still use about 170mg/day. PND is caused by a drop in progesterone and serotonin and it takes years before the levels normalise. I had it and it lasted 4 years, unfortunately I knew nothing about progesterone then. I wish you'd contacted me weeks ago, as I would have advised far more progesterone in your case. I can see I should do a web page on PND as so many have it, and like other severe symptoms such as continual heavy bleeding, unbearable hot flushes etc. much more is needed. I would suggest using 200mg/day or about 6ml, you might even need more. There are also wonderful nutrients which can help with the symptoms you still have. Although progesterone is amazing it's not a cure all. Please see this web page we have for Natural Antidepressants. And for energy problems please see this page on Insulin Resistance. Bless you for your kind words, and as Michelle says please don't give up. Do try the healing nutrients too, PND takes a huge amount out of us, don't I know! As to why some people respond so quickly and others don't it depends on so many things. Age is one factor, the younger the quicker, how severe the symptoms are, how depleted and run down too, how stressed we are, what food is being eaten, environmental toxins take a huge toll on us too. And you live in Australia, so probably use a great deal of sunscreen and cover yourself when in the sun. Sunscreens are some of the most toxic of all skin care products, please see the Sunumbra web site. It gives info on toxins to avoid and how best to use sunscreen, and when it should be used. Vitamin D is so vital to our health, most of us have far too low a level. Mine is, I spend too long indoors, like many, and was not taking a supplement. Please have a vitamin D test done, as all your symptoms can be caused by a lack of just this one nutrient. And more importantly a lack of vitamin D reduces the benefits of progesterone. Please have that test! For more info please see the Vitamin D Council website. Take care Wray

Jun 20, 2010
Don't give up !
by: Wray

Hi Michelle Thanks for your words of encouragement! I found my symptoms came back if I took a break so decided to use it daily too, although I was 47 when I discovered it and heading for menopause. If you want to regulate your cycle again it's easy enough to do or if you're happy as it is, it's safe to continue like this. The amount to use must always be dependant on symptoms, not dose. Don't forget stress drops progesterone levels sharply, so use more when stressed. Take care Wray

Sep 29, 2010
no different
by: Anonymous

I have used your cream for 2 months now. I am using the 200mg/daily and even again in the evening on occasion. My problem is I still feel very depressed and fatigued. I am going thru a divorce but it is almost welcomed. I will say I have had tremendous PMS, 3 failed marriages and have struggled with anger and feelings of rejection and low self esteem my whole life even though I had a good up bringing and am frequently told I am attractive. I am concerned that PMS is controlling my life. How much longer should I continue at this?

Oct 08, 2010
no different
by: Wray

Hi there It can take 3-6 months for the progesterone to settle down and help. Although you say the divorce is almost welcomed, it's one of the most stressful events we can go through. Stress drops progesterone sharply, so currently it's having an uphill battle. It also appears that you have excess oestrogen, as you mention anger and low self esteem, so it will battle even more. Stress drops neurotransmitters too, it sounds as if you need to boost these, as you mention depression, please have a look through our page on Anxiety. It gives info on the supplements to take to raise neurotransmitters. PMS is caused by the drop in progesterone just prior to our period. Oestrogen drops then too, but if the ratio between the two hormones becomes unbalanced, symptoms from mild to severe occur. The cream doesn't have to be used only twice a day, but as many times as you wish. I have some women using it hourly for bad symptoms, just divide the daily amount up into hourly if need be. Although you are using a high amount, the few days before your period is due increase it to about 250-300mg and see if that helps. But I feel the nutrients mentioned on the anxiety page is what you need too. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Progesterone faq.


Search over 7,500 pages on this site...